# SDR P5CA2021061600244

- Difficulty date: June 14, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 85,308 hours, 14,560 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STA 2040-2060 CENTER FLOOR PANEL FOUND PUNCH HOLE( BULK CARGO COMPT STA 2048 FLOOR PANEL DAMAGED AREA REPAIRED IAW RI-25-54-14646 REV A. )
